MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 2/14MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 2/14MM
Catalog Number 02.07.0214PSF
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-dec-2019.Lot 1904290: (b)(4) items manufactured and released on 15-jul-2019.Expiration date: 02.07.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved in the event: gmk-primary 02.07.0214psf tibial insert ps fixed # 2/14mm lot.150810 (k090988).Batch review performed on 18-dec-2019.Lot 150810: (b)(4) items manufactured and released on 07-oct-2015.Expiration date: 20.09.2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-primary 02.07.1202r tibial tray fixed cemented # 2 r lot.1902697 (k090988).Batch review performed on 18-dec-2019.Lot 1902697: (b)(4) items manufactured and released on 15-oct-2019.Expiration date: 05.10.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
During the primary knee surgery, when the surgeon was attempting to implant the insert p.S.14mm s2, it was observed that the poly would not seat.After 20 minutes, the agent opened up another insert p.S.14mm s2 poly to use.This poly would also not seat.20 minutes later, the agent opened a insert p.S.17mm s2 poly, and it seated.There was a 45-minute delay in the case and additional anaesthesia was used.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 2/14MM
Common Device Name
TIBIAL INSERT PS FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9523303
Report Number3005180920-2019-01104
Device Sequence Number10859948
Product Code JWH
UDI-Device Identifier07630030816680
UDI-Public07630030816680
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2024
Device Catalogue Number02.07.0214PSF
Device Lot Number1904290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;